Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces

Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic

Abstract


In this paper, we generalize, improve and complement several fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces. We provide some non-standard proof techniques which give shorter proofs of the obtained results.

Full Text: PDF

How to Cite this Article:

Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic, Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces, Advances in Fixed Point Theory, Vol 9, No 1 (2019), 1-16

Copyright © 2019 Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.